# SDR SIMA983071

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S2918156104200
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3690 - GREEN SYSTEM HYDRAULIC LOW LEVEL WARNING LIGHT CAME ON.  PULLED EMERGENCY GEAR EXTENSION HANDLE.  REMOVED AND REPLACED BROKEN PIPE FROM THE GREEN ACCUMULATOR TO THE BRAKE MANIFOLD.  RESERVICED HYDRAULIC SYSTEM AND PERFORMED LEAK CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
